# SDR SWIA201127138

- Difficulty date: August 6, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 27,890 hours, 39,176 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT FOR 2 MINS AFTER RAISING GEAR LEVER.  (FLT 6323)  REPLACED LEFT INBOARD SEQUENCE VALVE ASSEMBLY AND LEFT GEAR DOWN UNLOCKING ACTUATOR.  P/N 120-32943-001, S/N OFF UNREADABLE / P/N 19535-000-01, S/N OFF 11.
